# SDR UPS00831359

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 ATTACH ANGLE CRACKED AT LOWER LT CORNER AT BULKHEAD AT FWD OF NLG C OMPARTMENT PANEL 601.  REPAIRED AS PER SRM 53-2-0.
